Alert archive / Alabama / Severe Thunderstorm Warnings in 2023

Severe Thunderstorm Warning 9, NWS Birmingham, AL

January 3, 2023Macon County, Montgomery County, Alabama

NWS Birmingham, AL issued this severe thunderstorm warning at Jan 3, 2023, 4:54 PM CST for Macon County, Montgomery County, Alabama. It was in force for 19 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jan 3, 2023, 4:54 PM CST (22:54 UTC)
Expired
Jan 3, 2023, 5:13 PM CST
In force
19 min
Issued by
NWS Birmingham, AL
Area
Storm-based polygon
Hail
0.88 in
Wind
60.0 mph

Counties Macon County, AL, Montgomery County, AL

The radar

The Maxwell AFB radar (KMXX), 20 km from the middle of the area, began a volume at 22:52 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jan 3, 12:56 PM CSTTornado WatchSPC7 hr

The nearest sounding before it

Birmingham, AL (KBMX), launched 12:00Z, 10.9 hours before the alert went out and 133 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Birmingham, AL at 12:00Z on 2023-01-03Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 169 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Birmingham, AL at 12:00Z on 2023-01-03The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 257 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
169 J/kg
Mixed-layer CIN
-27 J/kg
Mixed-layer LCL
620 m above ground
0-6 km bulk shear
51 kt
0-1 km storm-relative helicity
257 m²/s²
0-3 km storm-relative helicity
318 m²/s²
Significant tornado parameter
0.2
Supercell composite
1.1

Open this sounding in Storm Lab

The text

As transmitted.

275 
WUUS54 KBMX 032254
SVRBMX
ALC087-101-032345-
/O.NEW.KBMX.SV.W.0009.230103T2254Z-230103T2345Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Birmingham AL
454 PM CST Tue Jan 3 2023

The National Weather Service in Birmingham has issued a

* Severe Thunderstorm Warning for...
  Central Macon County in southeastern Alabama...
  East central Montgomery County in south central Alabama...

* Until 545 PM CST.

* At 453 PM CST, a severe thunderstorm was located near Pike Road, or
  13 miles southeast of Montgomery, moving northeast at 55 mph.

  HAZARD...60 mph wind gusts and nickel size hail.

  SOURCE...Radar indicated.

  IMPACT...Expect damage to roofs, siding, and trees.

* Locations impacted include...
  Tuskegee, Shorter, Franklin, Liverpool, Lake Tuskegee, Hardaway,
  Tuskegee National Forest, Davisville, Society Hill, Waugh, Cross
  Keys, Cecil and Moton Field Municipal Airport.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Tornado Watch remains in effect until 800 PM CST for south central,
southeastern and east central Alabama.

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3238 8544 3228 8587 3229 8588 3230 8590
      3227 8590 3227 8598 3225 8599 3223 8607
      3235 8612 3252 8554 3250 8549 3250 8545
      3249 8544
TIME...MOT...LOC 2253Z 246DEG 49KT 3227 8605 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...0.88 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$
2 follow-up statements
884 
WWUS54 KBMX 032302
SVSBMX

Severe Weather Statement
National Weather Service Birmingham AL
502 PM CST Tue Jan 3 2023

ALC087-101-032345-
/O.CON.KBMX.SV.W.0009.000000T0000Z-230103T2345Z/
Macon AL-Montgomery AL-
502 PM CST Tue Jan 3 2023

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 545 PM CST
FOR CENTRAL MACON AND EAST CENTRAL MONTGOMERY COUNTIES...

At 502 PM CST, a severe thunderstorm was located near Waugh, or 10
miles southwest of Milstead, moving east at 45 mph.

HAZARD...60 mph wind gusts and nickel size hail.

SOURCE...Radar indicated.

IMPACT...Expect damage to roofs, siding, and trees.

Locations impacted include...
Tuskegee, Shorter, Franklin, Hardaway, Liverpool, Tuskegee National
Forest, Davisville, Society Hill, Lake Tuskegee, Cross Keys, Cecil
and Moton Field Municipal Airport.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Tornado Watch remains in effect until 800 PM CST for south central,
southeastern and east central Alabama.

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3238 8544 3228 8587 3229 8588 3230 8590
      3227 8590 3227 8598 3226 8601 3237 8604
      3252 8554 3250 8549 3250 8545 3249 8544
TIME...MOT...LOC 2302Z 249DEG 39KT 3231 8598 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...0.88 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$

15
652 
WWUS54 KBMX 032313
SVSBMX

Severe Weather Statement
National Weather Service Birmingham AL
513 PM CST Tue Jan 3 2023

ALC087-101-032323-
/O.CAN.KBMX.SV.W.0009.000000T0000Z-230103T2345Z/
Macon AL-Montgomery AL-
513 PM CST Tue Jan 3 2023

...THE SEVERE THUNDERSTORM WARNING FOR CENTRAL MACON AND EAST CENTRAL
MONTGOMERY COUNTIES IS CANCELLED...
                
The storm which prompted the warning has weakened below severe
limits, and no longer poses an immediate threat to life or property.
Therefore, the warning has been cancelled.

A Tornado Watch remains in effect until 800 PM CST for south central,
southeastern and east central Alabama.

LAT...LON 3238 8544 3228 8587 3229 8588 3230 8590
      3227 8590 3227 8598 3226 8601 3237 8604
      3252 8554 3250 8549 3250 8545 3249 8544
TIME...MOT...LOC 2312Z 246DEG 49KT 3237 8581 

$$

15

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Birmingham, AL wrote its last area forecast discussion before this severe thunderstorm warning went out at Jan 3, 3:53 PM CST, 1 hour 1 minute earlier.

Area forecast discussion, Jan 3, 3:53 PM CST, 1 hour 1 minute before
Area Forecast Discussion
National Weather Service Birmingham AL
353 PM CST Tue Jan 3 2023

...New LONG TERM...

.SHORT TERM...
(This afternoon through Wednesday)
Issued at 1116 AM CST TUE JAN 3 2023

A trough and frontal system will move through the southeast
today. Combined with a shortwave also moving through, and a mix of
mid and upper level jets...there will be plenty of lifting and
upper level divergence to support thunderstorms continuing through
Wednesday morning. Wind shear in the low levels with a strong flow
from the south will allow for moisture advect to prevail and PW
values to excel up to values around 1.3 and 1.4 which is near the
Max climatology for this time of year. MUCAPE values will be
around 2500 j/kg through the afternoon...weakening slightly to
around 2000 j/kg through the night.

Storms that have moved ahead of the front will continue over the
state through the afternoon and early evening. A few storms may
be strong to severe with rotating supercells possible. With mid
and upper level flow parallel...storms are likely to train over
the same area. Combined with the high PW values, high rainfall
rates are expected and localized flash flooding is possible.

There could be a break in the widespread activity late this
evening and overnight as most models show very scattered light
cells through this time. As the front moves into Alabama late
tonight...MUCAPE values will remain around 2000 j/kg with upper
level divergence. Storms will be possible again through the night
with enough shear for supercell and rotating thunderstorms.

This activity should move east through the early morning on
Wednesday...with weakening around sunrise. CAPE values will
decrease with less directional shear at the surface. The mid and
upper level jet will have moved east...so between 6 and 8 am...the
severe threat may finally be diminishing. The line of showers and
remaining few thunderstorms are expected to be east of Alabama
between 12 and 2 pm Wednesday morning.

Winds will be gusting now through the afternoon on Wednesday as a
tight pressure gradient as well as a mid level jet keep winds
gusting up to 30 mph. Behind the front on Wednesday...flow will
transition to out of the west northwest with drier and slightly
cooler air filtering into the state. Skies will clear behind the
line beginning Wednesday morning slowly from west to east.
Temperatures on Wednesday will be only a few degrees cooler than
today thanks to the flow behind the front mild and from the west.

24

&&

.LONG TERM...
(Wednesday night through next Monday)
Issued at 338 PM CST TUE JAN 3 2023

No significant changes in model trends in the extended this
afternoon. Conditions dry out for the second half of the work
week, and trended temps upward slightly. A weakening front brings
rain chances back to the area Saturday night and Sunday.

14

Previous long-term discussion:
(Wednesday Night through Monday)
Issued at 345 AM CST TUE JAN 3 2023

By sunset Wednesday, the activity will be east of the area and we
begin to dry out. Temperatures will continue to fall through mid
morning on Thursday, before warming up a touch by the afternoon
with the increase in sunshine.

Dry weather is expected through Saturday morning, with temperatures
pretty much in the 50s on Friday and 50 to low 60s on Saturday. The
next system will begin to edge toward the area for the weekend. This
run of model solutions is a touch faster and now begins showers in
the far northwest on Saturday afternoon with the front slowly
passing into the area and then stalling out or washing out by
Monday. Look for solutions to continue to vary over the next several
days, but generally look for an increase in shower activity for the
second half of the weekend and into the first of next week with
closer to normal temperatures through the extended period.

16

&&

.AVIATION...
(18Z TAFS)
Issued at 1116 AM CST TUE JAN 3 2023

A frontal system will move through with numerous widespread
thunderstorms. A mid level jet and tight pressure gradient will
allow for gusting winds outside of any thunderstorm. If a
thunderstorm moves over a site...visibilities could drop as low as
low as LIFR categories. Convection now will move through with a
break expected sometime in the late evening and overnight. Have
left in mention of thunder in the TAF due to uncertainty in timing
of this break. The activity should move out slowly west to east
Wednesday early morning through the early afternoon with VFR
conditions and clearing skies moving in behind the departing
frontal system.

24

&&

.FIRE WEATHER...

A second round of wetting rains is expected overnight tonight
through Wednesday morning. Drier air moves in on Thursday and
remains through Saturday morning. Minimum RH values fall into the
38-48 percent range both Thursday and Friday afternoons. 20ft
winds will be from the west at 6-12mph through Thursday, before
winds diminish.

&&

.HYDROLOGY...
Issued at 345 AM CST TUE JAN 3 2023

Flash flooding caused by excessive rainfall is possible through
Wednesday as a slow moving storm system passes through. Several
rounds of heavy rainfall will be possible for the area as numerous
storms train over the same area well ahead of a cold front. Each
round could see 1 to 2 inches with locally higher amounts, so the
accumulated totals could be quite high. The heaviest rains and
highest probability to see 2 to 4 inches of rain with locally
higher totals, will be south of the I-20 corridor, including the
Montgomery, Troy, Auburn Clanton, Demopolis, and Selma areas. Will
also need to monitor river flooding in the southeast as the event
is ending. Several areas may reach at least action stage. A Flash
Flood Watch has been issued and may need to be adjusted based on
the exact placement of round one.

16

&&

.PRELIMINARY POINT TEMPS/POPS...
Gadsden     61  67  40  58 /  90  50   0   0
Anniston    62  69  43  59 /  90  60   0   0
Birmingham  60  68  44  59 /  90  40   0   0
Tuscaloosa  58  68  44  60 /  90  20   0   0
Calera      60  68  44  59 /  90  40   0   0
Auburn      63  70  46  61 /  90  80   0   0
Montgomery  64  72  44  64 /  90  60   0   0
Troy        66  73  47  64 /  90  80   0   0

&&

.BMX WATCHES/WARNINGS/ADVISORIES...
Flood Watch through Wednesday morning for the following
counties: Autauga-Barbour-Bullock-Chambers-Chilton-Coosa-Dallas-
Elmore-Lee-Lowndes-Macon-Marengo-Montgomery-Perry-Pike-Russell-
Tallapoosa.

&&

SHORT TERM...24
LONG TERM....14
AVIATION...24
Hazardous weather outlook, Jan 3, 4:16 AM CST, 12 hours 38 minutes before
Hazardous Weather Outlook...UPDATED
National Weather Service Birmingham AL
416 AM CST Tue Jan 3 2023

ALZ011>015-017>050-041330-
Marion-Lamar-Fayette-Winston-Walker-Blount-Etowah-Calhoun-Cherokee-
Cleburne-Pickens-Tuscaloosa-Jefferson-Shelby-St. Clair-Talladega-
Clay-Randolph-Sumter-Greene-Hale-Perry-Bibb-Chilton-Coosa-Tallapoosa-
Chambers-Marengo-Dallas-Autauga-Lowndes-Elmore-Montgomery-Macon-
Bullock-Lee-Russell-Pike-Barbour-
416 AM CST Tue Jan 3 2023

This Hazardous Weather Outlook is for the counties served by the
National Weather Service office in Birmingham.

.DAY ONE...Outlook through Tonight.

Strong to severe thunderstorms are likely across Central Alabama
today through tomorrow morning. Primary threats include damaging wind
gusts, large hail, and a few tornadoes.

Locally heavy rainfall and flash flooding is possible south of
Interstate 20 this afternoon through tomorrow morning.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday.

Severe weather and flash flooding potential is expected through
Wednesday morning.

.SPOTTER INFORMATION STATEMENT...

Activation of storm spotters and Emergency Management will be
needed through tomorrow morning.

In the hours before

Local storm report, Jan 3, 1:16 PM CST, 3 hours 38 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
116 PM CST TUE JAN 3 2023

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1120 AM     TSTM WND DMG     2 SE OLD SPRING HILL    32.41N 87.75W
01/03/2023                   MARENGO            AL   PUBLIC

            PROPERTY DAMAGE: TRAILER DESTROYED AND FRONT
            DOOR RIPPED FROM THE HOUSE. POSSIBLE
            TORNADO.

&&
Local storm report, Jan 3, 1:46 PM CST, 3 hours 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
146 PM CST TUE JAN 3 2023

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1122 AM     TSTM WND DMG     1 SSW OLD SPRING HILL   32.42N 87.78W
01/03/2023                   MARENGO            AL   TRAINED SPOTTER

            SEVERAL REPORTS OF TREE DAMAGE ALONG CR 1 NW
            OF AL 43.

&&
Local storm report, Jan 3, 3:13 PM CST, 1 hour 41 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
313 PM CST TUE JAN 3 2023

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0205 PM     TSTM WND DMG     SYLACAUGA               33.17N 86.25W
01/03/2023                   TALLADEGA          AL   PUBLIC

            TREES DOWN AT CEMETERY ON FORT WILLIAMS
            DRIVE.

&&
Local storm report, Jan 3, 3:16 PM CST, 1 hour 38 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
316 PM CST TUE JAN 3 2023

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0202 PM     TSTM WND GST     SYLACAUGA MUNICIPAL AIR 33.17N 86.30W
01/03/2023  M56 MPH          TALLADEGA          AL   ASOS

            56 MPH GUST REPORTED AT SYLACAUGA MUNICIPAL
            AIRPORT.

&&
Local storm report, Jan 3, 3:21 PM CST, 1 hour 33 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
321 PM CST TUE JAN 3 2023

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0242 PM     HAIL             2 NE MONTGOMERY COUNTRY 32.37N 86.26W
01/03/2023  E1.00 INCH       MONTGOMERY         AL   BROADCAST MEDIA

            DIME TO QUARTER SIZE HAIL REPORTED IN WAKA
            PARKING LOT.

&&
Local storm report, Jan 3, 4:52 PM CST, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
452 PM CST TUE JAN 3 2023

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0250 PM     HAIL             1 SSW GUNTER AFB        32.39N 86.25W
01/03/2023  U0.75 INCH       MONTGOMERY         AL   PUBLIC

            PUBLIC REPORT OF DIME SIZE HAIL.

0155 PM     TSTM WND DMG     HOLTVILLE               32.64N 86.32W
01/03/2023                   ELMORE             AL   FIRE DEPT/RESCUE

            TREE ON A HOUSE IN THE 400 BLOCK OF
            LIGHTWOOD ROAD. MULTIPLE POWER LINES DOWN.
            POSSIBLE TORNADO.

0200 PM     TSTM WND DMG     1 NNW HOLTVILLE         32.65N 86.33W
01/03/2023                   ELMORE             AL   PUBLIC

            TREES DOWN AND STRUCTURAL DAMAGE ALONG
            LIGHTWOOD ROAD AT JORDAN LAKE IN THE SLAPOUT
            COMMUNITY. POSSIBLE TORNADO.

0210 PM     TSTM WND DMG     3 SW EQUALITY           32.73N 86.13W
01/03/2023                   ELMORE             AL   FIRE DEPT/RESCUE

            TREE ACROSS ROADWAY AT INTERSECTION OF GRIER
            ROAD AND LOBOE ROAD PER SEMAN FD. POSSIBLE
            TORNADO.

0230 PM     HAIL             3 S SANTUCK             32.59N 86.14W
01/03/2023  U0.75 INCH       ELMORE             AL   PUBLIC

            PUBLIC REPORT OF DIME SIZE HAIL.

0235 PM     TSTM WND DMG     5 N ROSELLE             33.26N 86.03W
01/03/2023                   CLAY               AL   EMERGENCY MNGR

            TREES DOWN IN THE 3400 BLOCK OF CLAY COUNTY
            ROAD 7. POSSIBLE TORNADO.

0249 PM     TSTM WND DMG     5 SSE GUNTHERTOWN       33.31N 85.92W
01/03/2023                   CLAY               AL   EMERGENCY MNGR

            TREES DOWN ALONG IDAHO RD NEAR LITTLE HEFLIN
            SCHOOL. POSSIBLE TORNADO.

0319 PM     TSTM WND DMG     3 E RED LEVEL           33.09N 85.43W
01/03/2023                   CHAMBERS           AL   EMERGENCY MNGR

            SEVERAL HOMES WITH DAMAGE ALONG CR 235, CR
            236, CR 237 IN THE CLACKVILLE COMMUNITY.
            POSSIBLE TORNADO.

0115 PM     TSTM WND DMG     4 E VIDA JUNCTION       32.57N 86.62W
01/03/2023                   AUTAUGA            AL   EMERGENCY MNGR

            TREES DOWN BETWEEN JOFFRE AND OLD KINGSTON.
            TRAILER PARK DAMAGED IN OLD KINGSTON.
            POSSIBLE TORNADO.

&&

The office that day

Everything else NWS Birmingham, AL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jan 3, 1:42 AM CSTFlood WatchBMXAutauga, Barbour, Bibb, Bullock, Chambers, Chilton and 21 more34 hr
Jan 3, 11:15 AM CSTTornado WarningBMXHale, Marengo, Perry31 min
Jan 3, 12:03 PM CSTTornado WarningBMXBibb, Perry42 min
Jan 3, 12:07 PM CSTTornado WarningBMXHale, Marengo, Perry38 min
Jan 3, 12:40 PM CSTTornado WarningBMXBibb, Chilton25 min
Jan 3, 1:00 PM CSTTornado WarningBMXChilton45 min
Jan 3, 1:10 PM CSTTornado WarningBMXAutauga38 min
Jan 3, 1:37 PM CSTTornado WarningBMXCoosa30 min
Jan 3, 1:39 PM CSTTornado WarningBMXElmore51 min
Jan 3, 1:55 PM CSTAreal Flood AdvisoryBMXBlount, Etowah, Jefferson, St. Clair110 min
Jan 3, 2:02 PM CSTSevere Thunderstorm WarningBMXTalladega28 min
Jan 3, 2:22 PM CSTTornado WarningBMXCoosa, Elmore, Tallapoosa17 min
Jan 3, 2:31 PM CSTSevere Thunderstorm WarningBMXClay44 min
Jan 3, 2:38 PM CSTSevere Thunderstorm WarningBMXElmore, Montgomery27 min
Jan 3, 2:38 PM CSTTornado WarningBMXClay21 min
Jan 3, 2:54 PM CSTTornado WarningBMXBullock, Macon35 min
Jan 3, 2:56 PM CSTSevere Thunderstorm WarningBMXChambers, Tallapoosa64 min
Jan 3, 3:19 PM CSTSevere Thunderstorm WarningBMXCleburne, Randolph38 min
Jan 3, 3:27 PM CSTSevere Thunderstorm WarningBMXLee, Russell48 min
Jan 3, 3:28 PM CSTTornado WarningBMXChambers, Randolph25 min
Jan 3, 3:32 PM CSTSevere Thunderstorm WarningBMXChambers, Lee43 min
Jan 3, 3:54 PM CSTSevere Thunderstorm WarningBMXBullock, Russell51 min
Jan 3, 4:38 PM CSTTornado WarningBMXBarbour, Bullock, Pike35 min
Jan 3, 5:05 PM CSTSevere Thunderstorm WarningBMXRussell53 min
Jan 3, 5:31 PM CSTSpecial Weather StatementBMXMacon44 min

Nearby

Severe Thunderstorm Warnings in Alabama, 2023Every severe thunderstorm warning in 2023

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.